Fever after restylane. In the case that the restylane and flu symptoms are related, what should I do?

Hi, I had restylane injected three days ago, and now I have a fever and flu like symptoms. Swelling where the filler has gone down and seem to be healing, but are the two related? Or is it more likely I just have a flu? 

Doctor Answers 5

It is very unlikely that your flu symptoms are related to your Restylane injections.

It is very unlikely that your flu symptoms are related to your Restylane injections. It is much more likely that you coincidentally came down with the flu soon after your injections. See your family doctor for diagnosis and management of your flu symptoms.


Washington DC Dermatologic Surgeon
5.0 out of 5 stars 1 review

Fever and Restylane Injections

It seems unlikely that you are having a fever from the injections.  If you feel sick with a fever you should consult your general physician for an exam.  Best, Dr. Green

Flu like symptoms after Restylane injections

It is coincidental that you have fu like symptoms, especially if you have no swelling or problems at the injection sites.

Best
Dr Karamanoukian

Restylane and Flu Like Symptoms

Filler injections doesn't cause these type of systemic symptoms, its likely consequence.  I suggest you see your primary physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Flu-like symptoms following Restylane injections

 Thank you for sharing your interesting question. It would be highly unlikely he that Restylane injections contributed to your flu like symptoms. It is more likely that you are simply getting sick. You should see your medical doctor for comprehensive evaluation. 
Feel better,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.